Hi everyone. I hope today brings a burn and pain free day for you all.
I mkmow that some say asperin was ineffective for their em. Has anyone had an experience where it made worse?
I took a baby asperin a day a few months ago for one week and felt the em was worse.
The hematologist who by the way Durant know much about em. Has a few patients with it with sporadic episodes gave them asperin problem solved. He didn’t know much about em and I informed him about stuff he had no clue about. He told me take 325 asperin a day. Well I did that and the burning was worse at night. I took after lunch.
I’m not taking tonight as I need to see if tonight is better and dont wish to bring on another night of agony.
Interested to see if anyone had this happen. If not maybe I should try and again.
I took it as a blood thinner when I had thick blood it didn’t make my EM any better or worse.
This may be a case of “association is not casuation” @rayofhope the half life of aspirin is less than 20 minutes. Consequently it would take weeks if not months of low dose therapy to build sufficient blood levels for the effect last from lunch time through the night. It could well be instead of making it worse, it is actually making it better. I’d talk to your doc. There may be some ways to boost that effect either by an intermediate dose for a bit or varying the time you take the aspirin.
Incidentally the BULK of studies have shown an increase in EM symptoms in folks who were taking low dose aspirin for other reasons and suddenly quit.
Also it probably depends upon the cause of your EM, as it’s unlikely it’s just being used as pain relief when it has worked
Do you think that most people when starting asperin therapy didn’t see improvements until a few weeks being on it? I guess I thought it would help immediate. I did a baby asperin fur threw weeks with no improvement. But not at a regular dose. Yes it may depend on the cause. Thank you so much for responding. I wish you pain and burn free days.
I wonder if I should try taking it at night when the worst begins…
My experience with aspirin: no impact on my EM. I started witd the 81 mg, one tab daily x 2 weeks, increased to 325 mg/d x 2 weeks then 325 mg twice a day x 2 weeks. No notable change in EM symptoms. Side effects of irritation to stomach & esophagus did develop.
One issue with aspirin & the NSAID’s (ibuprophen, naproxen etc) is bleeding. For me EM has brought easier skin injury: bruising & bleeding. My trial of aspirin resulted in my looking battered. Even without these meds an unrecognized small cut & I leave a bloody trail around the house.
Have other EM folks noted the same problem?
Caused bleeding in my stomach. I am on NSAIDs, but aspirin is the same. Plus it’s used as a blood thinner the reason for you leaving a bloody trail around the house.